Journal article
Unit-log-symmetric models: characterization, statistical properties and their applications to analyzing an internet access data
Abstract
We present here a unit-log-symmetric model based on the bivariate log-symmetric distribution discussed in recent literature. It is a flexible family of distributions over the interval (0, 1). We then discuss its mathematical properties such as stochastic representation, identifiability, symmetry, modality, moments, quantile function, entropy and maximum likelihood estimation, paying particular attention to the special cases of unit-log-normal, …
Authors
Vila R; Balakrishnan N; Saulo H; Zörnig P
Journal
Quality & Quantity, Vol. 58, No. 5, pp. 4779–4806
Publisher
Springer Nature
Publication Date
October 1, 2024
DOI
10.1007/s11135-024-01879-w
ISSN
0033-5177